# SDR CALA2013111592954

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED L1 DOOR SILL HAS CORROSION AROUND FWD GIRT BAR FITTING FWD 2 FASTENERS.  REMOVED CORROSION FROM AREA AT MED L1 DOOR SILL FASTENERS IAW SRM 53-11-14 FIG 108.  ACCOMPLISHED HFEC ON BLENDED AREA IAW NTM 51-10-08 PB 6, THICKNESS TEST IAW NTM 51-10-04 PB 4 & ABHEC ON HOLES IAW NTM 51-10-01 NO DEFECTS NOTED.  FABBED TWO EACH BUSHINGS FOR HOLES IAW SRM 53-11-14 FIG 108.
